按条件检索“774”条记录

已选条件: 资源类型: 期刊论文 × 资源类型: 会议论文 × 数据来源: 万方 × 数据来源: SCOPUS × 出版年: 2014 × 机构: 管理学院 × 机构: 数学学院 × 机构: 经济学院 × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
21. On the linear arboricity of graphs embeddable in surfaces EI SCOPUS SCIE

作者:Huijuan Wang;Jianliang Wu;Bin Liu;Hongyu Chen

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Chen, H] School of Science, Shanghai Institute of Technology, Shanghai, 201418, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2014,Vol.114,Issue.9,475-479

资源类型:期刊论文

WOS:000336877100004

22. OPTIMAL CONTROL PROBLEMS OF FULLY COUPLED FBSDEs AND VISCOSITY SOLUTIONS OF HAMILTON-JACOBI-BELLMAN EQUATIONS EI SCOPUS SCIE

作者:Li, Juan; Wei, Qingmeng

作者机构:[Li, Juan] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Wei, Qingmeng] NE Normal Univ, Sch Math & Stat, Changchun 130024, Peoples R China.; [Wei, Qingmeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.3,1622-1662

WOS被引数:7

资源类型:期刊论文

WOS:000338832300010

23. FINITE ELEMENT APPROXIMATION OF OPTIMAL CONTROL FOR SYSTEM GOVERNED BY IMMISCIBLE DISPLACEMENT IN POROUS MEDIA SCOPUS SCIE

作者:Chang, Yanzhen; Cao, Weidong; Yang, Danping; Sun, Tongjun; Liu, Wenbin

作者机构:[Chang, Yanzhen] Beijing Univ Chem Technol, Dept Math, Beijing 100029, Peoples R China.; [Cao, Weidong] SINOPEC, Shengli Oilfield Branch Co, Geol Sci Res Inst, Dongying 257015, Peoples R China.; [Yang, Danping] E China Normal Univ, Dept Math, Shanghai 20006, Peoples R China.; [Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Wenbin] Univ Kent, KBS, Canterbury CT2 7PE, Kent, England.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2014,Vol.11,Issue.4,688-714

资源类型:期刊论文

WOS:000343624500002

24. Identifying critical transitions of complex diseases based on a single sample SCOPUS SCIE

作者:Liu, Rui; Yu, Xiangtian; Liu, Xiaoping; Xu, Dong; Aihara, Kazuyuki; Chen, Luonan

作者机构:[Liu, Rui] S China Univ Technol, Sch Math, Guangzhou 510640, Guangdong, Peoples R China.; [Yu, Xiangtian; Chen, Luonan] Chinese Acad Sci, Shanghai Inst Biol Sci, SIBS Novo Nordisk Translat Res Ctr PreDiabet, Key Lab Syst Biol, Shanghai 200031, Peoples R China.; [Yu, Xiangtian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Xiaoping; Aihara, Kazuyuki; Chen, Luonan] Univ Tokyo, Inst Ind Sci, Collaborat Res Ctr Innovat Math Modelling, Tokyo 1538505, Japan.; [Xu, Dong] Univ Missouri, Dept Comp Sci, Columbia, MO 65211 USA.; [Xu, Dong] Univ Missouri, Christopher S Bond Life Sci Ctr, Columbia, MO 65211 USA.

来源:BIOINFORMATICS,2014,Vol.30,Issue.11,1579-1586

WOS被引数:28

资源类型:期刊论文

WOS:000337040200012

25. Topological structure and the disturbance decoupling problem of singular Boolean networks EI SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2014,Vol.8,Issue.13,1247-1255

WOS被引数:24

资源类型:期刊论文

WOS:000341184800011

26. NEW KINDS OF HIGH-ORDER MULTISTEP SCHEMES FOR COUPLED FORWARD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS EI SCOPUS SCIE

作者:Zhao, Weidong; Fu, Yu; Zhou, Tao

作者机构:[Zhao, Weidong; Fu, Yu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Weidong; Fu, Yu] Shandong Univ, Finance Inst, Jinan 250100, Peoples R China.; [Zhou, Tao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC, Beijing 100190, Peoples R China.

来源:SIAM JOURNAL ON SCIENTIFIC COMPUTING,2014,Vol.36,Issue.4,A1731-A1751

WOS被引数:18

资源类型:期刊论文

WOS:000344743800016

27. An improved upper bound for the neighbor sum distinguishing index of graphs EI SCOPUS SCIE

作者:Wang, Guanghui; Yan, Guiying

作者机构:[Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Guiying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 10080, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.175,126-128

WOS被引数:17

资源类型:期刊论文

WOS:000339698800016

28. A general transformation from KP-ABE to searchable encryption EI SCOPUS SCIE

作者:Han, Fei; Qin, Jing; Zhao, Huawei; Hu, Jiankun

作者机构:[Han, Fei; Qin, Jing; Hu, Jiankun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Huawei] Shandong Univ Finance & Econ, Sch Comp Sci & Technol, Jinan, Peoples R China.; [Hu, Jiankun] Univ New S Wales, Def Force Acad Canberra, Sch Informat Technol & Engn, Sydney, NSW 2052, Australia.

来源:FUTURE GENERATION COMPUTER SYSTEMS-THE INTERNATIONAL JOURNAL OF GRID COMPUTING AND ESCIENCE,2014,Vol.30,Issue.1,107-115

WOS被引数:16

资源类型:期刊论文

WOS:000329007500012

29. SICR rumor spreading model in complex networks: Counterattack and self-resistance EI SCOPUS SCIE

作者:Zan, Yongli; Wu, Jianliang; Li, Ping; Yu, Qinglin

作者机构:[Zan, Yongli; Wu, Jianliang; Yu, Qinglin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zan, Yongli] Qilu Univ Technol, Sch Math, Jinan 250353, Peoples R China.; [Li, Ping] Shandong Normal Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Qinglin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.405,159-170

WOS被引数:27

资源类型:期刊论文

WOS:000337854200017

30. A Function Private Attribute-Based Encryption EI SCOPUS SCIE

作者:Han, Fei; Qin, Jing

作者机构:[Han, Fei; Qin, Jing] Shandong Univ, Sch Math, Jinan 250000, Peoples R China.

来源:INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS,2014,Vol.2014

WOS被引数:1

资源类型:期刊论文

WOS:000330742300001

31. Fractional f -Edge Cover Chromatic Index of Graphs SCOPUS SCIE

作者:Jinbo Li;Guizhen Liu;Guanghui Wang

作者机构:[Li, J] College of Sciences, China University of Mining and Technology, Xuzhou, Jiangsu, 221116, China;[ Liu, G] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2014,Vol.30,Issue.3,687-698

资源类型:期刊论文

WOS:000334939300016

32. Color degree and heterochromatic paths in edge-colored graphs SCOPUS SCIE

作者:Li, Shuo; Yu, Dongxiao; Yan, Jin

作者机构:[Li, Shuo] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Li, Shuo; Yu, Dongxiao; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2014,Vol.116,171-176

资源类型:期刊论文

WOS:000337715500013

33. Total coloring of embedded graphs with maximum degree at least seven EI SCOPUS SCIE

作者:Wang, Huijuan; Liu, Bin; Wu, Jianliang; Liu, Guizhen

作者机构:[Wang, Huijuan; Wu, Jianliang; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.518,1-9

WOS被引数:3

资源类型:期刊论文

WOS:000330823500001

34. Asymptotic properties of coupled forward-backward stochastic differential equations SCOPUS SCIE

作者:Cruzeiro, Ana Bela; Gomes, Andre de Oliveira; Zhang, Liangquan

作者机构:[Cruzeiro, Ana Bela] GFMUL, P-1049001 Lisbon, Portugal.; [Cruzeiro, Ana Bela] Dept Matemat IST TUL, P-1049001 Lisbon, Portugal.; [Gomes, Andre de Oliveira] Univ Lisbon, GFMUL Grp Fis Matemat, P-1649003 Lisbon, Portugal.; [Gomes, Andre de Oliveira] Humboldt Univ, Inst Math, Berlin, Germany.; [Zhang, Liangquan] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Zhang, Liangquan] Univ Bretagne Occidentale, Math Lab, F-29285 Brest, France.

来源:STOCHASTICS AND DYNAMICS,2014,Vol.14,Issue.3

WOS被引数:1

资源类型:期刊论文

WOS:000336956400004

35. SOME NECESSARY AND SUFFICIENT CONDITIONS FOR EXISTENCE OF POSITIVE SOLUTIONS FOR THIRD ORDER SINGULAR SUBLINEAR MULTI-POINT BOUNDARY VALUE PROBLEMS SCOPUS SCIE

作者:Wei, Zhongli

作者机构:[Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA SCIENTIA,2014,Vol.34,Issue.6,1795-1810

WOS被引数:2

资源类型:期刊论文

WOS:000345261600011

36. Removable Edges and Chords of Longest Cycles in 3-Connected Graphs SCOPUS SCIE

作者:Jichang Wu;Hajo Broersma;Haiyan Kang

作者机构:[Wu, J] School of Mathematics, Shandong University, Shandong, 250100 Jinan, China;[ Broersma, H] University of Twente, P.O. Box 217, 7500 AE Enschede, Netherlands;[ Kang, H] College of Science China, University of Mining and Technology, Jiangsu, 221116 Xuzhou, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2014,Vol.30,Issue.3,743-753

WOS被引数:2

资源类型:期刊论文

WOS:000334939300021

37. Modeling the Chinese language as an evolving network EI SCOPUS SCIE

作者:Liang, Wei; Shi, Yuming; Huang, Qiuling

作者机构:[Liang, Wei] Henan Polytech Univ Jiaozuo, Sch Math & Informat Sci, Kaifeng 454000, Henan, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ Jinan, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.393,268-276

WOS被引数:6

资源类型:期刊论文

WOS:000328179200022

38. FDI是否提升了发展中东道国的经济增长质量——来自亚太、非洲和拉美地区的经验证据 中文社会科学引文索引

作者:随洪光;刘廷华;

作者机构:[随洪光]山东大学经济学院;[刘廷华]山东理工大学商学院

来源:数量经济技术经济研究,2014,Vol.31,Issue.11,3-20

资源类型:期刊论文

39. 中美权力转移与亚洲地区体系 中文社会科学引文索引

作者:马荣久;

作者机构:[马荣久]山东大学政治学与公共管理学院

来源:当代亚太,Contemporary Asia-Pacific Studies,2014,Issue.01,21-34+154-155

资源类型:期刊论文

40. DIFFERENTIAL POLYNOMIALS SHARING ONE VALUE SCOPUS SCIE

作者:Zhang, Jilong; Yang, Lianzhong

作者机构:[Zhang, Jilong] Beihang Univ, Sch Math & Syst Sci, Beijing 100191, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA SCIENTIA,2014,Vol.34,Issue.6,1865-1874

资源类型:期刊论文

WOS:000345261600017

共 39 页, 774 条记录

TOP